I recently had a catheter ablation with complications of internal bleeding at the incision site. There is quite a bit of bruising on my legs but also, I have noticed my complexion is pale and somewhat yellowish. Might this be normal for the situation?
What you are describing sounds like a case of jaundice (too much bilirubin in the blood) and what has caused this, I can't answer. It certainly warrants a trip to the doctor. There are different causes of jaundice. Hepatitis, a problem with the liver, gallstones and anemia. As well as many others. See your doctor and have him/her evaluate this. Take care, Ally.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.